# SDR SWIA200211191

- Difficulty date: August 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 1,788 hours, 1,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PHX, HYD PUMP 1B CAUTION ILLUMINATED.  CHECKED HYD SYNOPTIC PAGE.  RESERVOIR 1 SHOWED WHITE WITH NO DATA (DASHED AMBER LINES) & HYD 1B PUMP AMBER, 1B THEN CYCLED FROM GREEN TO AMBER INTERMITTENTLY ON OR IN AUTO.  AFTER LANDING, RESERVOIR READING SHOWED 5 PERCENT.  POST FLIGHT FOUND HYD FLUID LEAKING FROM AFT EQUIPMENT BAY.  REPAIRED CHAFED PRESSURE LINE TO HYD SYSTEM NR 1.  SERVICED  FLUID LEVEL.  OPERATED SYSTEM TO BLEED AND OPS CHECK GOOD.  NO LEAKS NOTED.
